A general convergence result for the Ricci flow in higher dimensions
By S. Brendle. 2007
113 citations recorded by the source corpus.
Let (M,g_0) be a compact Riemannian manifold of dimension n \geq 4. We show that the normalized Ricci flow deforms g_0 to a constant curvature metric provided that (M,g_0) x R has positive isotropic curvature. This condition is stronger than 2-positive flag curvature but weaker than 2-positive curvature operator.
Subfields: Applied Mathematics, Astronomy and Astrophysics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/78c7b23c9840c72bd22472c2dc92afe1f2d3de9e
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Astronomy and Astrophysics
In Geometry and Topology
Citations in the corpus
- Topological and differentiable sphere theorems for complete submanifolds (2009, background): “More recently, Brendle [12] obtained the following useful result.”
- The sphere theorems for manifolds with positive scalar curvature (2011, result): “[8] S. Brendle and R. Schoen, Sphere theorems in geometry, Surveys in Differential Geometry, Vol.13, 2009, 49-84.”
- Ricci flow with surgery on manifolds with positive isotropic curvature (2017, background): “For an initial metric that is strictly PIC1, it was shown in [2] that the Ricci flow will converge to a metric of constant curvature after rescaling (see [1],[8],[21],[25],[26],[27],[30] for earlier work on the subject).”
- A Lie algebraic approach to Ricci flow invariant curvature conditions and Harnack inequalities (2010, methodology): “2 follows from Brendle [2009]. He derived a similar tensor identity for Hm using the following torsion free connection that is similar to the one introduced by Chow and Chu [1995].”
- Geometric, topological and differentiable rigidity of submanifolds in space forms (2011, methodology): “After the pioneering rigidity theorem for minimal submanifolds in a sphere due to Simons [21], Lawson [15] and Chern-do Carmo-Kobayashi [9], Yau [31] and Ejiri [10] obtained three important rigidity theorems for oriented compact minimal submanifolds in Sn+p.”
- Rigidity of asymptotically conical shrinking gradient Ricci solitons (2013, result): “In a later paper, following the same general outline, Brendle [7] extended his theorem to higher-dimensional steady solitons of positive curvature operator which blow-down similarly to a cylinder.”